3 doctors weighed in:

What's considered to be an insulin overdose for a non-diabetic?

3 doctors weighed in
Dr. Dan Fisher
Internal Medicine
1 doctor agrees

In brief: Any insulin.

Any injection of Insulin into a non diabetic is technically an overdose.
The symptoms of overdose are the same in diabetics and non diabetics - tremor, sweating, rapid heart rate, hunger, and if untreated - neurologic sx including seizure.

In brief: Any insulin.

Any injection of Insulin into a non diabetic is technically an overdose.
The symptoms of overdose are the same in diabetics and non diabetics - tremor, sweating, rapid heart rate, hunger, and if untreated - neurologic sx including seizure.
Dr. Dan Fisher
Dr. Dan Fisher
Thank

In brief: Any dose

Giving Insulin to non diabetic will always be dangerous

In brief: Any dose

Giving Insulin to non diabetic will always be dangerous
Dr. Samer Kafelghazal
Dr. Samer Kafelghazal
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors